# SDR DALA2023102408736

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 69,736 hours, 8,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 DURING SVC CK FOUND 41H EMERGENCY FLOOR PATH LIGHT INOP. CORRECTIVE ACTION: RECONNECTED PINS INTO RECEPTACLE. (5025924)
